# SDR AU970477

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300820
- Condition: Cracked
- Location: Wheel/Ski/Float
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL ASSEMBLY INNER WHEEL HALF CONTAINED MULTIPLE CRACKS IN THE LOWER DRIVE LUGS - FOUND DURING FLUORESCENT DYE PENETRANT INSPECTION
